# SDR AALA202509247394

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 39,082 hours, 16,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE HAS LOW POWER LEVEL. REPLACED BATTERIES IN FORWARD MEGAPHONE. OPERATIONAL CHECK GOOD. PER MM 25-64-00-900-804.
